He is more aggressive, hostility, and just plain irritability.
It is possible that the Dr. Got the diagnosis wrong. Amphetamines, which are the main active ingredients in ADHD stimulant meds, cause anxiety, mood swings, panic attacks, and many other behavioral problems in both adults and kids if the person was misdiagnosed or taking too much. Normally , in kids, the medicine is supposed to have a reverse effect of sorts. It should make the child calmer, focused,and generally help the Childs negative behavior. I am not a Dr., although I have adult ADHD and I take similar meds to treat it. Since there is no definitive test they can give to a person who they think has the diagnosis, they have a list of symptoms that hey use as a guide. A person has to have a certain number of those symptoms to meet the criteria for ADHD diagnosis. I also recently read article that mentioned a large number of people are being mis diagnosed. I would advise calling the doc and leaving a message explaining your Childs symptoms. I would hate to think the meds are making him feel worse. The doc may recommend a lesser dose, or something else all together. I hope this was of some help and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
Posted 27 Aug 2009 • 5 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Can adderall 30mg tabs be prescribed three times a
Posted 11 Nov 2011 • 6 answers
Posted 2 Mar 2012 • 4 answers
Posted 31 May 2012 • 3 answers
Posted 13 Jan 2013 • 6 answers